# SDR AALA201708239024

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061636
- Part serial: 16445880
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 24,033 hours, 11,631 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DESCENDING INTO TPA AT 11,000 FEET, ENGINE SPOOLED FROM FLIGHT IDLE, AIRCRAFT YAWED, AND NR 2 ENGINE SHUTDOWN. CAPTAIN AND FIRST OFFICER COMPLETED ECAM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED THE FMU REQUIRES REPLACEMENT. REPLACED FMU IAW AMM 73-22-52.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
